# SDR CA141022008

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,159 hours
- Engine: Lyc O360E1A6D
- System (JASC): 2435 · Starter-Generator
- Part: Bolt
- Condition: Missing
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLE SHOOTING OF THE #2 ENGINE MAINTENANCE DISCOVERED THAT A HEX BOLT WAS MISSING FROM THE #2 STARTER WHERE THE DRIVE END ASSEMBLY JOINS THE MOTOR ASSEMBLY. THE MISSING BOLT WAS REPLACED AND THE REMAINDER OF THE HEX BOLTS ON THE #2 STARTER WERE CHECKED. ADDITIONAL BOLTS WERE FOUND LOOSE. THE BOLTS WERE RE SECURED AND TORQUED IAW MANUFACTURER`S SPECIFICATIONS. THE #1 STARTER WAS ALSO CHECKED AS A PRECAUTION AND LOOSE BOLTS WERE ALSO IDENTIFIED AND RE SECURED AS REQUIRED. THE AIRCRAFT WAS RETURNED TO SERVICE. BOTH THE #1 & #2 STARTERS HAD EXPENDED 1167.5HRS SINCE OVERHAUL.  STARTER PART #MZ-4220R STARTER MODEL #MZ-4220  SEE ENCLOSED PICTURES. (TC# 20141022008)
